Department of Economics and Business Economics

Asymptotic Normality of Narrow-Band Least Squares in the Stationary Fractional Cointegration Model and Volatility Forecasting

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • School of Economics and Management
Original languageEnglish
JournalJournal of Econometrics
Pages (from-to)343-371
Publication statusPublished - 2006

See relations at Aarhus University Citationformats

ID: 3630478